# SDR DALA14029113237

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 66,302 hours, 28,931 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 47-64
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND SEAT TRACK CORRODED, -Y765  BETWEEN FRAMES 47-64.   FOUND OUT LIMITS.   REPLACED SEAT TRACK IAW SRM 53-41-15, 51-72-11, AND  DWG D53472000.
